Cocentralizing Generalized Derivations On Multilinear Polynomial On Right Ideals Of Prime Rings

Abstract

Let R be a prime ring with Utumi quotient ring U and with extended centroid C, I a non-zero right ideal of R ƒ (x1… xn) a multilinear polynomial over C which is not central valued on R and G, H two generalized derivations of R. Suppose that G(ƒ (r)) ƒ (r)- ƒ (r)H(ƒ (r)) ∈ C, for all r =(r1,….,rn) ∈ In. Then one of the following holds:

1. there exist a; b; p ∈ U and α C such that G(x)= ax + [p, x] and H(x) = bx, for all x ∈ R, and (a-b)I=(0)=(a + p- α)I;

2. R satisfies s4, the standard identity of degree 4, and there exist a; a' ∈ U, α,β ∈ C such that G(x) =ax + xa' + αx and H(x) = a'x - xa +βx, for all x ∈ R;

3. R satisfies s4 and there exist a; a' ∈ U, and d : R → R, a derivation of R, such that G(x) = ax + d(x) and H(x)= xa'- d(x), for all x ∈ R, with a + a' ∈ C;

4. R satisfies s4 and there exist a; a' ∈ U, and d : R → R, a derivation of R, such that G(x) = xa + d(x) and H(x) = ax' - d(x), for all x ∈ R, with a - a' ∈ C;

5. there exists e2= e ∈ Soc(RC) such that I = eR and one of the following holds:

(a) [ƒ (x1 ,…., xn); xn + 1] xn+2 is an identity for I;

(b) char (R) = 2 and s4(x1; x2; x3; x4)x5 is an identity for I;

(c) [ƒ (x1 , …, xn)2; xn+1]xn+2 is an identity for I and there exist a, a', b, b' ∈ U,α ∈ C and d : R → R, a derivation of R, such that G(x) = ax + xa' + d(x), H(x)=bx + xb' - d(x), for all x ∈ R, with (a - b' - α) I=(0)=( b-a'-α )I

If the inline PDF is not rendering correctly, you can download the PDF file here.

  • [1] A. Argac, L. Carini, V. De Filippis, An Engel condition with generalized derivations on Lie ideals, Taiwanese J. Math. 12(2) (2008), 419-433.

  • [2] A. Argac, V. De Filippis, Actions of Generalized Derivations on Multilinear Polynomials in Prime Rings, Algebra Colloquium 18 (spec. 1) 2011, 955-964.

  • [3] M. Brešar, Centralizing mappings and derivations in prime rings, J. Algebra 156 (1993), 385-394.

  • [4] C. M. Chang, T. K. Lee, Annihilators of power values of derivations in prime rings, Comm. Algebra 26(7) (1998), 2091-2113.

  • [5] C. L. Chuang, The additive subgroup generated by a polynomial, Israel J. Math. 59(1) (1987), 98-106.

  • [6] C. L. Chuang, GPI’s having coefficients in Utumi quotient rings, Proc. Amer. Math.Soc. 103(3) (1988), 723-728.

  • [7] C. L. Chuang, T. K. Lee, Rings with annihilator conditions on multilinear polynomials, Chinese J. Math. 24(2) (1996), 177-185.

  • [8] B. Dhara, V. De Filippis, Notes on generalized derivations on Lie ideals in prime rings, Bull. Korean Math. Soc. 46(3) (2009), 599-605.

  • [9] O. M. Di Vincenzo, On the n-th centralizer of a Lie ideal, Boll. Un. Mat. Ital. A (7) 3 (1989), 77-85.

  • [10] T. S. Erickson, W. S. Martindale III, J. M. Osborn, Prime nonassociative algebras, Pacific J. Math. 60 (1975), 49-63.

  • [11] C. Faith, Y. Utumi, On a new proof of Litoff’s theorem, Acta Math. Acad. Sci. Hung. 14 (1963), 369-371.

  • [12] I. N. Herstein, Topics in Ring Theory, Univ. of Chicago Press, Chicago, IL, 1969.

  • [13] N. Jacobson, Structure of Rings, Amer. Math. Soc. Colloq. Pub., 37, Amer. Math.Soc., Providence, RI, 1964.

  • [14] V. K. Kharchenko, Differential identity of prime rings, Algebra Logic 17 (1978), 155-168.

  • [15] C. Lanski, An Engel condition with derivation, Proc. Amer. Math. Soc. 118(3) (1993), 731-734.

  • [16] C. Lanski, S. Montgomery, Lie structure of prime rings of characteristic 2, Pacific J.Math. 42(1) (1972), 117-135.

  • [17] T. K. Lee, Semiprime rings with differential identities, Bull. Inst. Math. Acad. Sinica 20(1) (1992), 27-38.

  • [18] T. K. Lee, Left annihilators characterized by GPIs, Trans. Amer. Math. Soc. 347 (1995), 3159-3165.

  • [19] T. K. Lee, Power reduction property for generalized identities of one-sided ideals, Algebra Colloq. 3 (1996), 19-24.

  • [20] T. K. Lee, Derivations with Engel conditions on polynomials, Algebra Colloq. 5(1) (1998), 13-24.

  • [21] T. K. Lee, Generalized derivations of left faithful rings, Comm. Algebra 27(8) (1999), 4057-4073.

  • [22] T. K. Lee, W. K. Shiue, Derivations cocentralizing polynomials, Taiwanese J. Math. 2(4) (1998), 457-467.

  • [23] P. H. Lee, T. L. Wong, Derivations cocentralizing Lie ideals, Bull. Inst. Math. Acad.Sinica 23 (1995), 1-5.

  • [24] U. Leron, Nil and power central valued polynomials in rings, Trans. Amer. Math. Soc. 202 (1975), 97-103.

  • [25] W. S. Martindale III, Prime rings satisfying a generalized polynomial identity, J.Algebra 12 (1969), 576-584.

  • [26] E. C. Posner, Derivations in prime rings, Proc. Amer. Math. Soc. 8 (1957), 1093-1100.

  • [27] L. M. Rowen, Polynomial Identities in Ring Theory, Pure and Applied Mathematics 84, Academic Press, New York, 1980.

  • [28] T. L. Wong, Derivations with cocentralizing multilinear polynomials, Taiwanese J.Math. 1 (1997), 31-37.

OPEN ACCESS

Journal + Issues

The journal publishes research papers in various fields of mathematics, including algebra, analysis, approximation theory, differential equations, mathematical physics, dynamical systems and fractals, discrete mathematics, graph theory, probability theory, functional analysis and statistics.

Search